# SDR UALA2010032200957

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 34,818 hours, 7,617 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 756589A
- Part serial: 216
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR TRIPS.  APU GEN INOP, NO ELECTRICAL BACKUP STATUS MESSAGES.  REPLACED GENERATOR CONTROL UNIT.  GCU OP CHECKS GOOD.  APU GENERATOR OPS CHECKS GOOD.  RE-OPENED BY OPBLM FOR HIT AGAIN AT DEPARTURE.  REPLACED APU GEN PER MM.  OPS CHECK GOOD WITH 70 PERCENT LOAD.
